# SDR AALA201807189024

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 9,451 hours, 4,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 775242
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORM CIDS ON EMERGENCY POWER SUPPLY UNIT SYSTEM, BATTERY 10WL FORWARD L TEST FAILED. REPLACED BATTERY OF EMERGENCY POWER SUPPLY UNIT 10WL FORWARD L FOR EMERGENCY LIGHTS. PERFORM CIDS1 TEST. TEST OK PER AMM 33-51-38.
